MathSciNet Relay Station
MathSciNet bibliographic data
MR1416532 (97j:49025) 49J52 (26B05 58C20)
Poliquin, R. A.; Rockafellar, R. T. Generalized Hessian properties of regularized nonsmooth functions. SIAM J. Optim. 6 (1996), no. 4, 1121–1137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement